# SDR CNMA202403130001

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N468AX
- Make and model: Boeing 767-36N
- Aircraft serial: 30115
- Aircraft time: 77,250 hours, 15,475 cycles
- Engine: Ge CF680C2B6F
- Engine time: 68,576 hours, 13,657 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442564
- Part serial: BECK3919
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL370 LEFT ENGINE N1 ROLLED BACK WITH CORRESPONDING VIBRATIONS
